# SDR NWAA072766717

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 105,630 hours, 25,847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Warning Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, HAD THE MASTER FIRE WARNING LIGHT AND BELL SOUNDED FOR 1 TO 3 SECONDS THEN STOPPED.  IT HAPPENED AGAIN 3 OR 4 TIMES.  THERE WERE NO OTHER FIRE INDICATIONS IN ANY ENGINE FIRE HANDLE, APU, OR CARGO.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED FIRE WARNING CARDS A6 THRU A11 AND A5 AND A12.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
